Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I am suffering from fever, bad throat and flu

Hi there, I am a male of 25 years. I am suffering from fever, bad throat and flu from last 3 or 4 days. I took 5 tablets of paracetamol of 500mg but feeling no difference. can u suggest something to me that can really work for me please
Asked On : Tue, 16 Feb 2010
Answers:  2 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Drug/Medication
Psychiatrist 's  Response
SORE THROAT IS INDICATIVE OF INVASIVE INFECTION,A BROAD SPECTRUM ANTI BIOTIC LIKE CIPROFLOXACIN WITH ANTIHISTAMINE LIKE LEVO CETRIZINE OR FORMULATION LIKE SINAREST CAN USUALLY HELP.IF PROBLEM IS RECURRING OR CHRONIC THROAT SWAB CULTURE IS INDICATED.
THE ANTIBIOTICS PLAY A MOJOR ROLE NOT ONLY IN CURING SORE THROAT BUT ALSO REDUCES RISK OF REHUMATIC HEART DISEASE WHICH CAN MANIFEST FROM SORE THROAT OR PHYRANGITIS.,THE FACT NOT KNOWN TO MANY COMMAN PEOPLE.
Answered: Tue, 13 Sep 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response

My Doc gave me antibiotics when i had these similar kind of symptoms. you seem to be sufferiong from infection which is causing fever. paracetamol for fever, antibiotics for infection!

Answered: Wed, 17 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor